# SDR SWAA2023101911879

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,549 hours, 5,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD GALLEY FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED RIGHT SIDE FOWARD F/A FLASHLIGHT BATTERY IN REF TO AMM 25-64-00. OPS TEST GOOD. THIS CLEARS MEL
